English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91876 (63%)
造访人次 : 14057663      在线人数 : 102
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41394


    题名: A range test for the equality of means when variances are unequal
    作者: 陳順益;Chen, Shun-yi;Chen, Hurbert J
    贡献者: 淡江大學數學學系
    关键词: Range test;t distribution;level and power of a test;least favorable configuration
    日期: 2000-10
    上传时间: 2010-01-28 07:27:35 (UTC+8)
    出版者: American Sciences Press
    摘要: The level and the power of the usual F-test in analysis of variances are sensitive to unequal variances. In this paper, we present a range test using a two-stage sampling procedure for testing the hypothesis that the normal means are equal against a specific alternative. Both the level and the power associated with the proposed test are controllable at the desired values and are completely independent of the unknown variances. Tables for implementation are given.
    關聯: American Journal of Mathematical and Management Sciences 20(1-2), pp.145-170
    DOI: 10.1080/01966324.2000.10737505
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML60检视/开启
    index.html0KbHTML56检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈